ITEM METADATA RECORD
Title: Lie-algebra of anomalously scaled fluctuations
Authors: Broidioi, M ×
Momont, B
Verbeure, André #
Issue Date: Dec-1995
Publisher: American Institute of Physics
Series Title: Journal of mathematical physics vol:36 issue:12 pages:6746-6757
Abstract: For quantum lattice systems, it is proven that anomalously scaled fluctuations have a natural Lie algebra structure. The harmonic lattice in the ground state is given as an illustration of the general theorem. (C) 1995 American Institute of Physics.
URI: 
ISSN: 0022-2488
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science